In this note, we first show that solutions of certain equations classify the number fields lying in imaginary quadratic number fields. Then, we study divisible groups with a predicate. We show that these structures are not simple and have the independence property under some natural assumptions.
Model theory, number fields, divisible groups
ÇELİK, ŞERMİN ÇAM and GÖRAL, HAYDAR
"Number fields and divisible groups via model theor,"
Turkish Journal of Mathematics: Vol. 45:
1, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss1/13